# SDR AWXA0001530

- Difficulty date: March 21, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N188AW
- Make and model: Boeing 737277
- Aircraft serial: 22655
- System (JASC): 7110 · Engine Cowling System
- Part: Stiffener
- Part number: 657377311
- Condition: Chafed
- Location: Nr 1 Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG O/B COWL 4TH RIB FROM AFT AND 7TH, 8TH, AND 9TH CHAFING TO THE ENGINE.  NR 4 AND 9 RIB REPAIRED IAW SRM 51-40-3; NR 7 AND 8 RIBS (STIFFENERS) BLENDED W/I SRM 54-10-1 FIG 1 LIMITS; AREAS ALODINED AND PRIMED IAW SRM 51-10-2 AND DWG 65-73773.
